# SDR MASA2019112112149

- Difficulty date: November 21, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 38,766 hours, 30,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Row 13 D/F
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13F FLR LEVEL EXIT SIGN 1 BULB INOP.	PLACED ON MEL.
